# SDR QXEA2024052100129

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 18,542 hours, 11,985 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 4120T05P04
- Part serial: GRT41340
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 10,587 hours, 7,250 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE STATER CONTROL VALVE ACTUATOR HOUSING DAMAGE. REMOVED AND REPLACED ENGINE STARTER CONTROL VALVE IAW E175 AMM TASK 80-10-02-000-801-A AND TASK 80-10-02-400-801-A.
